Publications:

Display publications
from year:

to year:

Or search by text:

Quick links:

1965 - 1975

1976 - 1985

1986 - 1995

1996 - 2005

2006 - 2010

2011 - 2017

Printer-friendly
PDF version
(1965-2012)

1974 (Publication #18)

Triple Points and Singularities of Projections of Smoothly Immersed Surfaces

Proc. A.M.S. 46 (1974), 402-406.

View the entire text at JSTOR

ABSTRACT

The number of triple points of a sufficiently general immersion of a smooth or polyhedral closed 2-dimesnional surface into E^3 is congruent modulo 2 to its Euler characteristic. The approach used to prove this result involves elementary notions of modification of surfaces via surgery.